# SDR PCAA0108100

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 25,522 hours, 28,404 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Lt Nacelle
- Part time: 25,522 hours, 28,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION FOR NACELLE RIVETS BEING LOOSE AND MISSING, ONE RIVET FOUND MISSING AND ONE FOUND PULLING THROUGH ON LEFT NACELLE OUTBOARD END PLATE JUST BELOW FLAP TRACK.  THREE RIVETS REPLACED ON OUTBOARD LEFT NACELLE JUST BELOW FLAP TRACK IN ACCORDANCE CALLAHAN REPAIR SERVICES DER 8110 FORM CAS-AAL09.  AIRCRAFT RETURNED TO SERVICE.
